# SDR CA101021013

- Difficulty date: October 19, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 1,749 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Washer
- Part number: LN9025162ST60
- Condition: Missing
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 200 HR INSP ON ACFT, MSB 1121-109/1 WAS BEING CARRIED OUT AS REQUIRED WHEN IT WAS NOTED THAT THE WASHERS WERE MISSING.  THE MFG WAS CONTACTED AND DETERMINED THAT THIS WAS A NON CONFORMANCE TO THE TYPE CERTIFICATE.  IT WAS DECIDED THAT THE REMAINDER OF THE FLEET, (11 AFT) BE INSPECTED TO DETERMINE THE STATUS OF THE ASSY.  THE ENTIRE FLEET WAS INSPECTED AND ALL ACFT WERE FOUND TO BE IN NON-COMPLIANCE AND SUBSEQUENTLY GROUNDED UNTIL THE PARTS ARE INSTALLED.
